# SDR DALA2023053004317

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 74,476 hours, 9,783 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 INTRODUCTION: DURING H CHECK, WHILE EXECUTION OF JIC 5322-2006 REGARDING THE INSPECTION OF MID AND FWD CABIN FLOOR STRUCTURE, CORROSION WAS FOUND AT THE SEAT TRACKS -Y1959 AND +Y1959 PN F53276430200 M/F ABS5080A536. THE PARTS ARE OUT OF A330 SRM 53-00-15-283-001 LIMITS AND MUST BE REPLACED. AS PER A330 SRM 53-21-15-02A, SEAT TRACK PN F53276430202 CAN BE USED AS SPARE, BUT THERE IS AN ISSUE ABOUT TWO HOLES BETWEEN FR37.1-37.2 AND TWO HOLES BETWEEN 37.2-37.3 THAT ATTACH THE COVER PLATE F53979638200 ON EACH SIDE (-Y1959 AND +Y1959). THE SEAT TRACK PN F53276430202 DOES NOT HAVE THE HOLES TO ATTACH THESE COVER PLATES. CORRECTIVE ACTION: REF ER/A 608907-14. (2788000)
